# SDR HNAA2021030200067

- Difficulty date: March 1, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 44,978 hours, 41,285 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

PDIS  652     31-50  2379262  01MAR21  CLT  CLOSE.  DURING T/O ROLL AT ABOUT 40 KTS, GPWS, TCAS, TERRAIN INOP EICAS MESSAGES WITH TAKEOFF CONFIG WARNING WITH NO RELATED AURAL WARNING. FACT  02MAR21  09:27  CLT  R&R AURAL WARNING UNIT IAW AMM 31-51-400-801-A OPS CHECK IAW 31-51-00-700-801-A.
